Table of Contents Author Guidelines Submit a Manuscript
Differential Equations and Nonlinear Mechanics
Volume 2006 (2006), Article ID 31797, 16 pages

Nonlinear elliptic problems with the method of finite volumes

Department of Mathematics, University of Bergen, Bergen 5008, Norway

Received 21 February 2006; Revised 30 May 2006; Accepted 13 June 2006

Copyright © 2006 Sanjay Kumar Khattri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sanjay Kumar Khattri, “Nonlinear elliptic problems with the method of finite volumes,” Differential Equations and Nonlinear Mechanics, vol. 2006, Article ID 31797, 16 pages, 2006. doi:10.1155/DENM/2006/31797